Remarks on the strong summability of numerical and orthogonal series by some methods of Abel type

Rempulska, Lucyna: Remarks on the strong summability of numerical and orthogonal series by some methods of Abel type. Acta scientiarum mathematicarum, (50) 3-4. pp. 391-396. (1986)

[img] Cikk, tanulmány, mű
math_050_fasc_003_004_391-396.pdf

Download (798kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1986
Volume: 50
Number: 3-4
Page Range: pp. 391-396
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 396. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:39
URI: http://acta.bibl.u-szeged.hu/id/eprint/15112

Actions (login required)

View Item View Item